Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Modification of Owen's Method for Computing the Bi-Variate Normal Integral

David M. Borth
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 22, No. 1 (1973), pp. 82-85
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2346306
Stable URL: http://www.jstor.org/stable/2346306
Page Count: 4
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Modification of Owen's Method for Computing the Bi-Variate Normal Integral
Preview not available

Abstract

A modification of Owen's method is presented for the computer calculation of the bi-variate normal integral. The modification consists of an improved method for evaluating Owen's T function which considerably reduces the computation time required. Using the modification, Owen's method is a simple, fast and accurate technique for computing the bi-variate integral for all values of the correlation coefficient and of the limits of integration.

Page Thumbnails

  • Thumbnail: Page 
82
    82
  • Thumbnail: Page 
83
    83
  • Thumbnail: Page 
84
    84
  • Thumbnail: Page 
85
    85